# SDR A6WA2019060446643

- Difficulty date: May 26, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,447 hours, 34,169 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO KCHS, WHEN SELECTING FLAPS, THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE WITH FLAPS AT 5 DEGREES. THEY CANCELED THE APPROACH, REQUESTED VECTORS FROM ATC, DECLARED AN EMERGENCY AS A PRECAUTION AND COMPLETED THE QRH. AIRCRAFT LANDED WITHOUT INCIDENT.
